Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey

So, I'm two months and 5 days into my isotretinoin treatment. I take 20 mgs each day.

So far my acne seemed to having improved, although, around the beginning of month three, it started to break out again, and a lot of new blackheads and whiteheads appeared around my nose.

What can I expect? Is it possible that it will have improved (somehow magically) by the end of month 3?

Thanks in advance

Share this post


Link to post
Share on other sites

I faced similar issues when on isotretinoin but when I started a higher dosage it managed to begin clearing up I again. I’m not saying you should get a higher dosage but it may be an option. However I know that isotretinoin doesn’t work for everyone so unfortunately it might not be the right option for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×